# SDR GTIA030892

- Difficulty date: September 25, 2003
- Submitted: December 2, 2003
- Operation: Air carrier
- Aircraft: N820NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49126
- System (JASC): 5755 · Spoilers
- Part: Spoiler Panel
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND LEFT WING INBOARD FLIGHT SPOILER DELAMINATED AT REPAIR.  REMOVED DAMAGED AREA.  CUT CORE AND REPLACED LOWER SKIN IN DAMAGED AREA.  (M)
